Alert archive / Texas / Red Flag Warnings in 2022
Red Flag Warning 13, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this red flag warning at Apr 12, 2022, 2:29 PM CDT for 10 counties in Texas. It took effect at Apr 13, 2022, 12:00 PM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 12, 2022, 2:29 PM CDT (19:29 UTC)
- In effect from
- Apr 13, 2022, 12:00 PM CDT
- Expired
- Apr 13, 2022, 7:00 PM CDT
- In force
- 7 hr
- Issued by
- NWS Corpus Christi, TX
Counties Bee County, TX, Duval County, TX, Jim Wells County, TX, Kleberg County, TX, La Salle County, TX, Live Oak County, TX, McMullen County, TX, Nueces County, TX, San Patricio County, TX, Webb County, TX
The radar
The Corpus Christi radar (KCRP), 73 km from the middle of the area, began a volume at 19:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 7.5 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1491 J/kg
- Mixed-layer CIN
- -335 J/kg
- Mixed-layer LCL
- 867 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 83 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
894 WWUS84 KCRP 121929 RFWCRP URGENT - FIRE WEATHER MESSAGE National Weather Service Corpus Christi TX 229 PM CDT Tue Apr 12 2022 ...Critical Fire Weather Conditions Possible Wednesday Afternoon... .Moderate to strong winds northwest to north winds between 15 to 22 with gusts from 25 to 30 mph will occur behind a front Wednesday over the Brush Country. Critically low relative humidity values and extremely dry fuels will result in critical fire weather conditions for areas along and west of Jim Wells and Live Oak counties during the afternoon hours. TXZ229>231-239>241-131200- /O.UPG.KCRP.FW.A.0012.220413T1700Z-220414T0000Z/ /O.NEW.KCRP.FW.W.0013.220413T1700Z-220414T0000Z/ La Salle-McMullen-Live Oak-Webb-Duval-Jim Wells- 229 PM CDT Tue Apr 12 2022 ...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM CDT WEDNESDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY VALUES FOR THE BRUSH COUNTRY... The National Weather Service in Corpus Christi has issued a Red Flag Warning, which is in effect from noon to 7 PM CDT Wednesday. The Fire Weather Watch is no longer in effect. * AFFECTED AREA...La Salle...McMullen...Live Oak...Webb... Duval...Jim Wells Counties. * TIMING...From Noon to 7 PM CDT Wednesday * WIND...Northwest winds from 15 to 22 mph with gusts from 25 to 30 mph. * HUMIDITY...From 8 percent Webb/La Salle Counties to 19 percent Live Oak and Jim Wells Counties. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. Residents are urged to exercise care with respect to all outdoor activities that could inadvertently cause wildfires. Report wildfires quickly to the nearest fire department or law enforcement office. && $$ TC
1 follow-up statement
566 WWUS84 KCRP 130824 RFWCRP URGENT - FIRE WEATHER MESSAGE National Weather Service Corpus Christi TX 324 AM CDT Wed Apr 13 2022 ...Critical Fire Weather Conditions Expected This Afternoon... .Moderate to strong winds northwest to north winds between 16 to 24 mph with gusts from 25 to 30 mph will occur behind a front this afternoon from the Brush Country to the inland Coastal Bend. Critically low relative humidity values and extremely dry fuels will result in critical fire weather conditions for areas along and west of Baffin Bay to Beeville line this afternoon. TXZ232-242>244-140000- /O.EXA.KCRP.FW.W.0013.220413T1700Z-220414T0000Z/ Bee-Inland Kleberg-Inland Nueces-Inland San Patricio- 324 AM CDT Wed Apr 13 2022 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR THE INLAND COASTAL BEND... The National Weather Service in Corpus Christi has issued a Red Flag Warning, which is in effect from noon today to 7 PM CDT this evening. * AFFECTED AREA...Bee...Inland Kleberg...Inland Nueces...Inland San Patricio Counties. * TIMING...From Noon to 7 PM CDT Wednesday * WIND...Northwest to north winds from 16 to 22 mph with gusts from 25 to 30 mph. * HUMIDITY...From 15 to 25 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. Residents are urged to exercise care with respect to all outdoor activities that could inadvertently cause wildfires. Report wildfires quickly to the nearest fire department or law enforcement office. && $$ TXZ229>231-239>241-140000- /O.CON.KCRP.FW.W.0013.220413T1700Z-220414T0000Z/ La Salle-McMullen-Live Oak-Webb-Duval-Jim Wells- 324 AM CDT Wed Apr 13 2022 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING FOR STRONG WINDS AND VERY LOW HUMIDITY FOR THE BRUSH COUNTRY... * AFFECTED AREA...La Salle...McMullen...Live Oak...Webb... Duval...Jim Wells Counties. * TIMING...From Noon to 7 PM CDT Wednesday * WIND...Northwest winds from 18 to 24 mph with gusts from 25 to 30 mph. * HUMIDITY...From 8 percent Webb/La Salle Counties to around 15 percent Live Oak and Jim Wells Counties. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. Residents are urged to exercise care with respect to all outdoor activities that could inadvertently cause wildfires. Report wildfires quickly to the nearest fire department or law enforcement office. && $$ TMT
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this red flag warning went out at Apr 12, 12:34 PM CDT, 1 hour 55 minutes earlier.
Area forecast discussion, Apr 12, 12:34 PM CDT, 1 hour 55 minutes before
Area Forecast Discussion
National Weather Service Corpus Christi TX
1234 PM CDT Tue Apr 12 2022
.AVIATION /18Z TAFs/...
Isolated showers and thunderstorms will continue moving across the
Coastal Plains and Victoria Crossroads through the afternoon
hours. Maintained a TEMPO for TSRA at VCT for the next couple of
hours. Gusty southeasterly winds will continue through this
evening across all sites. Another round of showers and storms is
possible tonight across the eastern terminal late this afternoon
and evening. Confidence is low with the exact placement so opted
with a mention of VCTS for now. MVFR ceilings will build back into
the region overnight resulting in widespread MVFR ceilings through
mid morning. A 40 knot LLJ will warrant LLWS at COT where winds
will be lightest. We will begin to see a transition to west-
northwest winds out west by the end of the period as the dryline
mixes east.
&&
.PREV DISCUSSION... /Issued 1028 AM CDT Tue Apr 12 2022/
DISCUSSION...
Biggest change this morning was to move up the start time of the
Small Craft Advisory for the southern bays and waterways.
Southeasterly winds have increased to around 20 knots over the
last couple of hours. Otherwise, we are monitoring a couple
thunderstorms moving across the Brush Country as a shortwave
ejects out of Mexico. It's possible we see some strong to severe
storms throughout the afternoon as instability increases and the
cap erodes.
PREV DISCUSSION... /Issued 634 AM CDT Tue Apr 12 2022/
AVIATION...12Z TAFs
Scattered showers and isolated thunderstorms are developing over
the Coastal Bend at this time with the approach of an upper level
disturbance. Convection will move northeast through the morning
hours, with gusty winds possible. Expect the activity will move
out of the Victoria Crossroads by early afternoon. Low stratus/MVFR
to IFR ceilings will continue over the coastal plains to the
eastern Brush Country through mid morning, except for the LRD
area. VFR conditions will be prevalent at LRD with a brief period
of MVFR ceilings around daybreak. Sky conditions will improve to
VFR from west (Brush Country late morning) to east (Coastal Bend
by mid afternoon). Expect MVFR ceilings will persist over the VCT
area through the afternoon. Gusty southeast winds will increase by
late afternoon and especially into the evening hours over the
coastal plains. MVFR ceilings will move back into the coastal
plains during the early evening hours and become IFR over the
coastal plains overnight with ceilings spreading west to LRD/COT
by 08Z Wednesday. There is a remote possibility of strong to
severe storms over the eastern Brush Country to VCT area late in
the afternoon to early evening.
PREV DISCUSSION... /Issued 440 AM CDT Tue Apr 12 2022/
SHORT TERM (Today through Wednesday)...
Satellite imagery shows the short wave trough moving into northern
Mexico just west of Coahuila at this time. Isolated showers have
moved into the Coastal Bend, but much of the rain is not reaching
the surface. Isolated thunderstorms have remained near the lower
Texas coast. Expect showers to become scattered with embedded
isolated thunderstorms over the coastal plains this morning as
the short wave trough moves into the region. The convective
activity will move to the east by the afternoon.
Confidence is not high on convective potential this afternoon in
the wake of the exiting short wave trough. The models indicate
there will be a secondary short wave trough moving into the Hill
Country behind the short wave trough that moves through south
Texas today. The dryline will only mix east to near PEZ-HBV line
this afternoon. Air mass could become strongly unstable with
MLCAPE values from 2000-3000 J/kg. Deep mixing and convergence
along the dryline may be enough to overcome the cap this afternoon.
Forecast soundings show sufficient shear and straight line
hodographs indicating splitting storms could occur. Very conditional
forecast for this afternoon showing 20-30 percent PoPs from near
Choke Canyon east to the Victoria area. SPC shows a marginal risk
of severe storms northeast of northeast of a line from Tilden to
Aransas Pass with a slight risk over the northern half of Victoria
County. Large hail would be the main severe weather risk.
Any convection should diminish by late evening as it encounters
stronger convective inhibition. Southerly low level flow will
increase to 40 knots tonight. Breezy to windy conditions will
exist along the coast while low clouds cover the region. Muggy
tonight with lows in the lower 70s.
The upper trough swings east into the south-central plains on
Wednesday. The trough/dryline will move east into the Coastal Bend
in the afternoon. Hot temperatures will be in store as the much
drier air mass moves in from the west. See Fire Weather section
for Fire Weather Watch. There could be a weak line of convection
that affect the coastal areas in advance of the boundary during
the morning that moves into the coastal waters in the afternoon.
Persistent moderate to strong onshore flow continues to produce
large swells with long periods. Offshore buoys show swells of 5-6
feet and periods of 9 seconds. Onshore flow will increase tonight
likely bumping the swells and periods up a little bit. There will
be a High Risk of rip currents for the Gulf facing beaches today
through Wednesday.
LONG TERM (Wednesday Night through Monday)...
Drier conditions are expected for Thursday in wake of the cold front
and as mid-level ridging develops. However, surface winds turn to
the east-southeast by Thursday afternoon, drawing moisture inland.
Increased isentropic lift at 295K-300K will lead to light
rain/showers through Friday, although, most locations should remain
rather dry. Although capping is expected, additional lift in the
form of a passing mid-level shortwave may allow for a slight chance
for thunder.
Developing surface low across the high plains will continue to draw
moisture northward across South Texas underneath a mid-level ridge
through the weekend. Another shortwave will slide southeast across
Texas Monday which will drag a frontal boundary southward and lead
to another shot of rain Monday and Monday night.
Warm/hot and humid conditions are expected through the long term,
with temperatures over the weekend to potentially reach into the
triple-digits across the Rio Grande Plains. Overnight lows are
expected to generally range in the upper 60s to the lower 70s. With
the frontal boundary to slowly move through on Monday, will expect
cooler temperatures for Monday night and Tuesday.
MARINE...
Moderate to strong onshore flow today will increase to strong late
this afternoon through tonight over the coastal waters. Isolated
to scattered showers and isolated thunderstorms will be possible
today as an upper level disturbance moves across the region. The
onshore flow will weaken to weak to moderate Wednesday as a trough
axis moves into the Coastal Bend. Extended the SCA for the Gulf
waters until 00Z Thursday. Issued SCA for the bays from 18Z today
until 09Z Wednesday.
Strong southerly winds and hazardous seas will gradually diminish
and subside by early Thursday morning. Moderate to strong northeast
wind is expected to develop again by mid morning Thursday and remain
in place through Thursday night. Slight rain chances will be
possible Friday and then again on Monday. Weak to moderate southeast
wind will take over through the weekend.
FIRE WEATHER...
Dryline will mix to the east into the western Brush Country
this afternoon. RH values will fall to near 20 percent along
I-35 and down to 35 percent along US 281. South-southeast winds
will be stronger over the eastern Brush Country while lighter
south winds will occur for western sections. This will lead to an
elevated fire danger threat this afternoon into early evening. The
trough/dryline will push farther east on Wednesday with gusty
northwest to north winds occurring in much drier air mass during
the afternoon. Fire Weather Watch remains in effect for areas
along and west of US 281 Wednesday afternoon as RH values fall
to 10-20 percent.
&&
.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi 87 74 94 67 84 / 30 10 20 0 0
Victoria 84 71 91 63 87 / 30 20 20 0 10
Laredo 102 74 101 66 96 / 20 0 0 0 0
Alice 96 73 99 65 89 / 30 10 10 0 0
Rockport 82 73 86 68 81 / 30 10 20 0 0
Cotulla 101 71 100 61 97 / 20 10 0 0 0
Kingsville 92 74 98 67 87 / 40 10 10 0 10
Navy Corpus 82 73 86 69 80 / 30 10 10 0 0
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...High Rip Current Risk through Wednesday evening For the
following zones: Aransas Islands...Calhoun Islands...
Kleberg Islands...Nueces Islands.
Fire Weather Watch from Wednesday afternoon through Wednesday
evening For the following zones: Duval...Jim Wells...La
Salle...Live Oak...McMullen...Webb.
GM...Small Craft Advisory until 7 PM CDT Wednesday For the following
zones: Coastal waters from Baffin Bay to Port Aransas out
20 NM...Coastal waters from Port Aransas to Matagorda Ship
Channel out 20 NM...Waters from Baffin Bay to Port Aransas
from 20 to 60 NM...Waters from Port Aransas to Matagorda
Ship Channel from 20 to 60 NM.
Small Craft Advisory until 4 AM CDT Wednesday For the following
zones: Baffin Bay and Upper Laguna Madre...Corpus Christi
and Nueces Bays.
Small Craft Advisory until 4 AM CDT Wednesday For the following
zones: Copano, Aransas, and Redfish Bays...San Antonio,
Mesquite, and Espiritu Santo Bays.
&&
TC/95...AVIATIONHazardous weather outlook, Apr 12, 5:01 AM CDT, 9 hours 28 minutes before
Hazardous Weather Outlook National Weather Service Corpus Christi TX 501 AM CDT Tue Apr 12 2022 TXZ229>234-239>247-342>347-442-443-447-131015- La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval- Jim Wells-Inland Kleberg-Inland Nueces-Inland San Patricio- Coastal Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg- Coastal Nueces-Coastal San Patricio-Aransas Islands- Coastal Refugio-Coastal Calhoun-Kleberg Islands-Nueces Islands- Calhoun Islands- 501 AM CDT Tue Apr 12 2022 This hazardous weather outlook is for South Texas. .DAY ONE...Today and Tonight Isolated thunderstorms are possible today into early this evening. Some of the storms could become strong to severe over the northern Coastal Bend into the Victoria Crossroads this afternoon into early this evening. The storms could produce large hail and damaging winds. There is a High Risk of Rip Currents for the Gulf facing beaches today through tonight. There is an elevated fire danger threat for the inland coastal plains to the Brush Country this afternoon and early evening. .DAYS TWO THROUGH SEVEN...Wednesday through Monday There is a High Risk of Rip Currents for the Gulf facing beaches Wednesday. A Fire Weather Watch for critical fire danger conditions Wednesday afternoon across the Brush Country, areas generally near and west of US Highway 281. Isolated thunderstorms will be possible Friday, and then again on Monday, across most of South Texas. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. GMZ231-232-236-237-250-255-270-275-131015- Baffin Bay and Upper Laguna Madre-Corpus Christi and Nueces Bays- Copano, Aransas, and Redfish Bays- San Antonio, Mesquite, and Espiritu Santo Bays- Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 501 AM CDT Tue Apr 12 2022 This hazardous weather outlook is for the Middle Texas Coastal Waters. .DAY ONE...Today and Tonight Small Craft Advisory is in effect today through tonight for the coastal waters of the Middle Texas coast. Isolated thunderstorms will be possible today. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Small Craft Advisory conditions are expected through early Thursday morning and resume by mid-morning Thursday. Isolated thunderstorms will be possible Wednesday. TMT/CB
In the hours before
Special weather statement, Apr 12, 9:58 AM CDT, 4 hours 31 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
958 AM CDT Tue Apr 12 2022
TXZ239-121530-
Webb TX-
958 AM CDT Tue Apr 12 2022
...A strong thunderstorm will impact portions of eastern Webb County
through 1030 AM CDT...
At 957 AM CDT, Doppler radar was tracking a strong thunderstorm near
Texas A&M, or 7 miles east of Laredo, moving northeast at 45 mph.
HAZARD...Winds in excess of 30 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Laredo, Texas A&M, Laredo International Airport, Botines, Unitec
Industrial Park, United South High School, Ranchitos Las Lomas, St
Augustine High School South Laredo, Doctors Hospital Of Laredo,
Laredo Country Club, Laredo Community College, Orvil and Callaghan.
This includes the following highways...
Interstate 35 between mile markers 1 and 30.
US Highway 59 between mile markers 788 and 824.
US Highway 83 between mile markers 696 and 722.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2746 9949 2749 9948 2750 9950 2750 9953
2757 9951 2758 9953 2761 9954 2761 9957
2804 9932 2804 9925 2772 9880 2770 9880
2740 9944
TIME...MOT...LOC 1457Z 226DEG 38KT 2756 9936
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH
TCSpecial weather statement, Apr 12, 10:22 AM CDT, 4 hours 7 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
1022 AM CDT Tue Apr 12 2022
TXZ229-230-239-240-121545-
McMullen TX-Webb TX-Duval TX-La Salle TX-
1022 AM CDT Tue Apr 12 2022
...A strong thunderstorm will impact portions of northwestern Duval,
east central Webb, southeastern La Salle and southwestern McMullen
Counties through 1045 AM CDT...
At 1021 AM CDT, Doppler radar was tracking a strong thunderstorm 14
miles southeast of Fort Ewell Site, or 20 miles west of Freer, moving
northeast at 40 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of northwestern Duval,
east central Webb, southeastern La Salle and southwestern McMullen
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2780 9895 2791 9912 2833 9889 2806 9853
TIME...MOT...LOC 1521Z 221DEG 34KT 2795 9894
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
EMFSpecial weather statement, Apr 12, 12:14 PM CDT, 2 hours 15 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
1214 PM CDT Tue Apr 12 2022
TXZ244>246-344-346-121745-
Inland San Patricio TX-Coastal Refugio TX-Coastal San Patricio TX-
Inland Refugio TX-Coastal Aransas TX-
1214 PM CDT Tue Apr 12 2022
...A strong thunderstorm will impact portions of northern Aransas,
northeastern San Patricio and south central Refugio Counties through
1245 PM CDT...
At 1213 PM CDT, Doppler radar was tracking a strong thunderstorm over
Bayside, or 11 miles northeast of Taft, moving northeast at 40 mph.
HAZARD...Winds in excess of 30 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Rockport, Lamar, Bayside, Quintana, Bonnie View, Holiday Beach,
Copano Village and Fulton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2796 9725 2808 9740 2841 9710 2820 9684
TIME...MOT...LOC 1713Z 227DEG 36KT 2808 9725
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH
TCSpecial weather statement, Apr 12, 12:21 PM CDT, 2 hours 8 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
1221 PM CDT Tue Apr 12 2022
TXZ233-234-121745-
Victoria TX-Goliad TX-
1221 PM CDT Tue Apr 12 2022
...A strong thunderstorm will impact portions of west central
Victoria and central Goliad Counties through 1245 PM CDT...
At 1220 PM CDT, Doppler radar was tracking a strong thunderstorm near
Goliad, moving northeast at 40 mph.
HAZARD...Winds in excess of 30 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Goliad, Fannin, Schroeder, Coleto Creek Park, Ander, Oak Village,
Mission Valley, Weesatche and Weser.
This includes the following highways...
US Highway 183 between mile markers 628 and 646.
US Highway 59 between mile markers 644 and 676.
US Highway 77 between mile markers 582 and 586.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2872 9702 2855 9751 2865 9763 2893 9741
2892 9740 2892 9739 2891 9738 2889 9735
2890 9734 2888 9733 2887 9732 2888 9731
2887 9731 2887 9730 2893 9721
TIME...MOT...LOC 1720Z 226DEG 36KT 2868 9746
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH
TCSpecial weather statement, Apr 12, 1:14 PM CDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
114 PM CDT Tue Apr 12 2022
TXZ247-347-121845-
Coastal Calhoun TX-Inland Calhoun TX-
114 PM CDT Tue Apr 12 2022
...A strong thunderstorm will impact portions of northern Calhoun
County through 145 PM CDT...
At 113 PM CDT, Doppler radar was tracking a strong thunderstorm near
Seadrift, moving northeast at 50 mph.
HAZARD...Winds in excess of 30 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Port Lavaca, Seadrift, Point Comfort, Alamo Beach, Olivia, Green
Lake, Indianola, Magnolia Beach, Schicke Point and Long Mott.
This includes US Highway 87 between mile markers 836 and 840.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2855 9652 2852 9650 2848 9643 2846 9644
2835 9667 2852 9683 2867 9664 2869 9658
2870 9657 2870 9643 2872 9641 2868 9642
2863 9641 2863 9636 2867 9636 2867 9633
2864 9632
TIME...MOT...LOC 1813Z 235DEG 42KT 2848 9666
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH
JCPThe office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 9:58 AM CDT | Special Weather Statement | CRP | Webb | 32 min |
| Apr 12, 10:22 AM CDT | Special Weather Statement | CRP | La Salle | 23 min |
| Apr 12, 12:14 PM CDT | Special Weather Statement | CRP | Refugio | 31 min |
| Apr 12, 12:21 PM CDT | Special Weather Statement | CRP | Goliad | 24 min |
| Apr 12, 1:14 PM CDT | Special Weather Statement | CRP | Calhoun | 31 min |
| Apr 12, 3:49 PM CDT | Special Marine Warning | CRP | 41 min |
Nearby
Red Flag Warnings in Texas, 2022Every red flag warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.